# SDR SWIA200210650

- Difficulty date: February 10, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 677 hours, 513 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION RECEIVED STALL FAIL CAUTION MESSAGE.  PERFORMED APPROPRIATE QRH PROCEDURE.  RETURNED TO SLC.  RESET STALL COMPUTER CIRCUIT BREAKERS CBP-1 Q2 CBP-4 C7 AND CLEARED THE MEMORY.  OPS CHECK GOOD.
